# SDR FDEA202109272422

- Difficulty date: September 27, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 110,995 hours, 23,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC2740502
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TRAILING EDGE INBOARD FLAP TOP SKIN SURFACE FOUND WITH DENT AT   STATION XIFH 189.300. RIGHT HAND WING TRAILING EDGE INBOARD FLAP TOP SKIN SURFACE DENT AT STATION XIFH   189.3 REPAIR CARRIED OUT AS PER SRM 57-50-01-2R REPAIR 5 FIGURE 201 AND ENGINEERING   AUTHORIZATION : 1-5750-T0364782 PART 1 TITLE : WINGS - FLIGHT SURFACES - RH WING - INBD   FLAP ASSY - SRM REPAIRS ON AFT SEGMENT UPPER AND LOWER SKIN - RSC TRACKING. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
